# SDR ASAA0540386

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Condition: Chafed
- Location: Rt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX:  DURING C-CHECK FOUND RT WING OB MIDFLAP T/E LOWER SIDE AT WBL 262, AHS CHAFFE DAMAGE.  REPAIRED IAW SRM.  (K)
